# SDR UPS06547108

- Difficulty date: April 15, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 11,505 hours, 16,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Dented
- Location: Bs 1340, S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS IN AFT CARGO FUSELAGE.  REPARIED PER EA NR 757-5362-27-A1418 AND UPS EA B757-5310-24244-A.
